# SDR SWAA2019032531032

- Difficulty date: March 6, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEADED HORIZONTAL PRESSURE DECK CRACKED BETWEEN BS 663 TO BS 675, BETWEEN LBL 30 TO LBL 60.  REPAIRED WEB IAW SRM.
